Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vomiting and vaginal bleeding after taking modus 10 and albendazone tablet?

period was stopped for three months and then i have taken modus 10 and Albendazole tablet. After completing the course nothing has happened for 7 days. but suddenly on 8 th day vomiting and bleeding from v are started simultaneously. heavy vomiting causes weakness and is stopped. but the bleeding is continuously going on? what is happened to me? and what is the cure??
Tue, 19 Feb 2019
Report Abuse
Question is related to
Drug/Medication
Infectious Diseases Specialist 's  Response
Hello,

1. The tablet modus if for regulating your menstrual cycle.
2. On completing the course, the usual days are 5-7 of getting periods after stopping the medicine.
3. As you said you didn't bleed for three months for this you must visit a gynaecologist for a thorough checkup and do an ultrasound scan of the pelvis to know the status of your ovaries. as your history is suggestive of irregular menstrual periods which means you might be suffering from polycystic ovaries.
4. You need not worried about the heavy bleed as it will stop or becomes lighter once the endometrial lining (lining inside the uterus) sheds off totally.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Harshita, Infectious Diseases Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor,I am trying to conceive since 9months that is since I am married, but with no result. I have this irregular period problem and my husband is under treatment for his semen problems but hopefully sorted out. We have been advised IUI and since I had to get my period, put me on modus 10mg for five days. I used them, didn t get my period and then my UPT came positive. I was happy, but from next day I had bleeding. It seems I have aborted because of the modus. Is it true?

doctor1 MD

Hi doctor , I am sandy . I am having pcos problem . My doctor told me use duphaston for 15 to 25 th day of my cycle. I used for 3 cycles I got periods regularly but this time June 20th I got period and after 15 th day I started using duphaston tablet but I got vaginal bleeding (spotting) on 8 th July . What is the reason ? What I have to do ? Continue the tablet or discontinue ?

doctor1 MD

Hi, I’m 21 years old and I am still a virgin. Often I masterbate (without penetration; just rubbing) but recently for a month now every time I masterbate, I bleed after. It’s not a lot of blood, but it’s no small amount either. I do not take any pills or medication, I’ve never had sex and when I masterbate I do not place anything inside of me. And also there is no pain, nothing out of the ordinary except for the bleeding. Please help.

Recent questions on  Albendazole

doctor1 MD

I (A K Pandey, Age - 47 Yrs. old ) am a patient suffering frequent mucoid stools since last one month. Now the toilet frequency has reduced but mucoid yellowish color stool is continue ( Frequency - 2 times/day ) with spasm in lower abdomen in early morning while get up from bed. Medication prescribed by local Doctor are as under. 1) Albendazole 400 mg HS for 4 days 2) Mesalazine 400 Mg bd for 10 days 3) Mebeverine Hydrochloride Retard 200 Mg bd for 7 days. In diagnostic of Stool, PUSS CELL found +ve & VEG CELL also found +ve. In Ultrasound Testing, all reports have been found normal. Pl. advice for complete relief.

doctor1 MD

period was stopped for three months and then i have taken modus 10 and Albendazole tablet. After completing the course nothing has happened for 7 days. but suddenly on 8 th day vomiting and bleeding from v are started simultaneously. heavy vomiting causes weakness and is stopped. but the bleeding is continuously going on? what is happened to me? and what is the cure??

doctor1 MD

My brother had seizures on16/9/2011. we got him admitted to TATA MAIN HOSPITAL.

In C.T. Scan report of brain it showed the problem of NEUROCYSTICERCOSIS.

On 16th sep he had 4 episodes of seizures, on 17th sep he had 1 episode & on 18th he had 1 episode, after that it has yet not occurred. On 21st sep. we went for MRI BRAIN (CEMR).

MRI Report showed - NEUROCYSTICERCOSIS - APPEARS TO BE ALIVE OR DEGENERATING (BUT NOT DEAD) STATE.

Now he has been discharged from hospital & as advised by the doctor we are giving him the following medicines-

1. TAB. DILANTIN 100 Mg 1 tds - 3 WEEKS
2. TAB LIVIPIL 500Mg 1 tds - 3 WEEKS
3. TAB FOLIC ACID 1 od- 3 WEEKS
4. TAB ZENTEL 400 Mg 1 bd - 3 WEEKS
5. CAP. OMEZ 20 Mg 1 bd - 3WEEKS
6. TAB OMNACORTIN 20 Mg- 10Mg for 5 days followed by 10 Mg 1 bd for 5 days followed by 10Mg-5Mg for 5 days followed by 10Mg 1od.

kindly guide me in this problem. if u want then we can come to delhi with my brother and meet u. He is just 21 years old. please sir please guide me on this problem.

i'll be highly grateful to u for considering my problem. pls reply as soon as possible sir....

Please sir i beg before u. i'm really worried for him. he's my only brother..... pls help me sir pls.

please reply as soon as possible sir.....

doctor1 MD

I am 32 years female i was suffering from intestine tuberculosis in 2000, i had taken treatment for 6 months, and during treatment my weight was gaining. but when in stopeed teh treatment after 6 monts, i am not able to gain weight, even today my weight is only 50 kg, and my hemoglobin is only 10.5, consulted a physician he done a comple test incluidng xray, sonograpy, blood test , blood culture, every thing is normal, he said low hemoglobin is beacause of hookworm infetion and prescribed me albendazole, please advise me

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I have little round almost pearl like things in my stool. I'm not sure what it is? They look like tapioca, but smaller.